# SDR YENA2023041300395

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEM NR 2023-68762: CORR SHEAR TIE FR29 STGR 44L  FWD CARGO; (RESOLVED ON W/O: 1200126 TASKCARD: NR-00026 ) REF AEM NR 2023-68762: FOR ALL WORK ACP RPL SHEAR TIE FR29 STGR 44L  FWD CARGO PER SRM 51-72-11.
